Posted by: Anonymous | 2009-06-08

Periods after roaccutane and minerva

Hi, i was being treated for my skin with minerva (18months) and roaccutane (8months). I stopped using the minerva in february and still had a few doses of roaccutane left until april. After I stopped the minerva I had 1 menstrual cycle 45 days later while i was still on the roaccutane but since i ended the roaacutane treatment aswell on 20 april i have not recieved a cycle as of yet.

On the 25 of april I had a little pinkish coloured discharge but not enough to use neither pads nor tampons. We did phone a gynea and she said it could take a year for my hormones to stabalise again. I also went to a gp who had never heard of this case and told me to give it another 2 months after which we will take other steps if nothing had happened yet.

Is this normal or should I be worried?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your hormones should have stabilised within 3 months of stopping the pill. The combination of acne and no periods suggests possible PCOS. You should see a gynaecologist for a full assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.